Approximation of differentiable functions of several variables by Fourier sums in the $L_p$ metric
Doklady Akademii Nauk, Tome 208 (1973) no. 6, pp. 1282-1285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_6_a5,
author = {N. S. Nikol'skaya},
title = {Approximation of differentiable functions of several variables by {Fourier} sums in the $L_p$ metric},
journal = {Doklady Akademii Nauk},
pages = {1282--1285},
year = {1973},
volume = {208},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_6_a5/}
}
TY - JOUR AU - N. S. Nikol'skaya TI - Approximation of differentiable functions of several variables by Fourier sums in the $L_p$ metric JO - Doklady Akademii Nauk PY - 1973 SP - 1282 EP - 1285 VL - 208 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1973_208_6_a5/ LA - ru ID - DAN_1973_208_6_a5 ER -
N. S. Nikol'skaya. Approximation of differentiable functions of several variables by Fourier sums in the $L_p$ metric. Doklady Akademii Nauk, Tome 208 (1973) no. 6, pp. 1282-1285. http://geodesic.mathdoc.fr/item/DAN_1973_208_6_a5/